# SDR SWAA2015071341888

- Difficulty date: June 16, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 42,478 hours, 28,726 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 5919110
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE SUPPORT, CRACKED AT STATION 560.  R & R SUPPORT IAW DWG.
